# SDR DALA2025020700973

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798453) MAIN CABIN FLOOR BEAM AT BS 980 LH AND RH SIDE HAS SEVERAL SPOTS OF SURFACE CORROSION. REMOVED FLOORBEAM AND ACCOMPLISHED REPAIR IAW B737 SRM 53-70-51-2R REPAIR 4, B737 SRM 51-40-05 AND B737 SRM 51-40-02.
